# SDR AALA202501224049

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 66,639 hours, 28,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTADNENT REPORTS MILD BURNING PLASTIC SMELL IN DESCENT IN AFT GALLEY. ACCOMPLISHED SOF J/C 08L00021001, NO FAULTS FOUND OR DAMAGE NOTED.
